Uh Oh

2 Replies
Rachel - March 15

My ex-boyfriend and I "made up" and the condom broke. I've taken the morning-after pill but because I had literally JUST got off the pill, the Doc said it would only be 75% effective. It's been three months since then... but the weight gain has definately happened. I've been sick, constipated at times, my br___ts have grown at least a cup in size! My parents have even noticed a difference... and are urging me to go to the Doctors again a.s.a.p. But I've taken a test and it said I wasn't pregnant. Is there a possibility that the test was wrong?

 

Rachel - March 15

Oh and did I neglect to mention... I've missed my period three times?

 

Serenna - March 15

Sometimes when you go off of bc it makes your cycles a little wacky. Sometimes it takes awhile for them to get back to normal. I'd call the dr. and make an appt. just to make sure that nothing else is wrong. It's better to b safe than sorry. Good Luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?